# SDR ASOA20150803043

- Difficulty date: August 3, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 26,166 hours, 15,361 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE MAIN CABIN DOOR HANDLE HARD TO OPEN.  MAINTENANCE ADJUSTED MCD CABLE TENSION AND ADJUSTED INTERCONNECT RODS, OPS CHECKED GOOD.  ACFT WAS APPROVED TO RETURN TO SERVICE.
